I had 6 months of HT before my surgery 12/15/15. I had a thread that showed some of my side effects. I will bump it up in case you want to read. I think it is titled 'My treatment: Goserelin & Enzalutimide, surgery in 6 months'.
I still have the effects from the HT now and was told by the DRs. it can take a year or so for all the effects to wear off. My last 3 month Goserelin shot was in Sept/2015 and I last took the Enzalutimide Dec 7th, 2015. My testosterone actually started going up according to a blood test a few weeks ago, a whopping 26. I definitely have muscle loss through out my body and my stomach has fat around it like I never had before; just in a weird way. My girlfriend says it looks more like how a woman gains weight in that area as opposed to how my stomach would look when I used to put on weight before HT. It looks like it will take a lot of time for me to correct that. I think partially from the muscle loss and clearly a side effect from the HT. I still have some fatigue. For me the trade off was worth it.
Remember, everyone can be affected differently and it will depend on the drugs and the length of time you are on them.
I can't help you on the radiation end since I had surgery. If you could post more details it would help others to help you. Best of luck with your journey...Jim
2007:PSA 1.84 6/2013:PSA 4.22 12/2014;PSA 5.28.
3/12/2015:AGE55 Biopsy:7/12 cores+,up to 65%;Gleason3+4.Diff. Lab, same sample:7/12,up to 55%;Gl. 3+3.
NIH lab,same samp:7/12,65%,3+4. 5/14/15:PSA6.07,3TMRI:Poss.ExCapExt&Poss.SVI. 6/2/15:TargetedBiopsySVI-,Gl.4+3. 6/12/15:Bone&CtscanNeg. 6/17/15:PSA7.65
6/23/15: Start NIH trial;Goserelin&Enzalutamide for 6 months, SurgeryDate 12/15/15: Pt2c
Post Edited (JamesE) : 2/28/2016 1:18:05 PM (GMT-7)